# SDR CA960802007

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anchor Bolt
- Part number: 0690190
- Condition: Missing Nut
- Location: Rh Axle
- Part time: 226 hours
- Component: Cleveland, 07517100
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ANCHOR BOLT IS NORMALLY ATTACHED TO THE AXLE TORQUE PLATE WITH AN FIBER LOCKNUT (P/N AN 365). ON THIS OCCURRENCE THE LOWER ANCHOR BOLT ON THE RH SIDE LOST THE ATTACHMENT NUT WHICH CAUSED THE BOLT TO BACK OUT OF THE TORQUE PLATE AND COME IN CONTACT WITH THE WHEEL HALF BOLTS. THIS CONDITION CAUSED DAMAGE TO THE TORQUE PLATE, WHEEL HALF BOLTS, ANCHOR BOLT AND BRAKE UNIT. THE LOCKNUTS ON THE OTHER ANCHOR BOLTS WERE CHECKED AND IT WAS FOUND THAT THE GREEN NYLON INSERT WAS SQUEEZED OUT PART WAY, IN SOME CASES, LESS THAN 1/2 A THREAD WAS SHOWING. IT IS RECOMMENDED ADJUSTING THE THICKNESS OF THE WASHERS AND USING A STEEL LOCKNUT.
